# SDR SWAA2023102714312

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 42,898 hours, 26,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LOWER EMERGENCY FLASHLIGHT INOP<[01] REMOVED AND REPLACED FWD GALLEY LOWER EMERGENCY FLASHLIGHT BATTERY AS REQUIRED PER B 737 MM 25-64-00.
